Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 70, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2025, 2:46 PM EDT for 8 counties in Georgia. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2025, 2:46 PM EDT (18:46 UTC)
- Expired
- Mar 31, 2025, 3:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Johnson County, GA, Laurens County, GA, Pulaski County, GA, Twiggs County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 25 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:25 PM EDT | TSTM WND DMG | 4 Sse Hebron, GA | Emergency Manager reported a tree down across Highway 272 near Panther Branch Road. |
| Mar 31, 3:30 PM EDT | TSTM WND DMG | Wrightsville, GA | Emergency Manager reports tree down on East Court St in Wrightsville. |
| Mar 31, 3:32 PM EDT | HAIL 1 | 1 Se Rentz, GA | Amateur radio operator relayed report of dime to quarter size hail off Coleman Farm Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:33 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 511 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.4
The text
As transmitted.
279
WUUS52 KFFC 311846
SVRFFC
GAC023-091-167-175-235-289-303-319-311930-
/O.NEW.KFFC.SV.W.0070.250331T1846Z-250331T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
246 PM EDT Mon Mar 31 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Wilkinson County in central Georgia...
Laurens County in central Georgia...
Northwestern Dodge County in central Georgia...
Northern Pulaski County in central Georgia...
Eastern Twiggs County in central Georgia...
Bleckley County in central Georgia...
Southern Washington County in east central Georgia...
Johnson County in east central Georgia...
* Until 330 PM EDT.
* At 246 PM EDT, severe thunderstorms were located along a line
extending from near Gordon to Danville to Hawkinsville, moving east
at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Spann, Plainfield, Dublin, Mobley Crossing, Montrose, Pringle,
Lovett, Ocmulgee Public Fishing Area, Paulk, Dexter, Gresston,
Donovan, Yonkers, Tuckers Crossroad, Magnolia, East Dublin,
Chester, Harrison, Chappells Mill, and Wrightsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3229 8286 3224 8362 3225 8362 3225 8361
3228 8361 3240 8352 3239 8350 3241 8348
3245 8349 3262 8336 3286 8342 3301 8261
3268 8253
TIME...MOT...LOC 1846Z 264DEG 45KT 3282 8330 3263 8325 3230 8350
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
513
WWUS52 KFFC 311914
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Mon Mar 31 2025
GAC289-311924-
/O.CAN.KFFC.SV.W.0070.000000T0000Z-250331T1930Z/
Twiggs GA-
314 PM EDT Mon Mar 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TWIGGS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and east central Georgia.
&&
LAT...LON 3229 8286 3225 8351 3257 8326 3258 8323
3260 8324 3268 8317 3292 8308 3301 8261
3268 8253
TIME...MOT...LOC 1914Z 264DEG 45KT 3285 8291 3266 8286 3233 8311
$$
GAC023-091-167-175-235-303-319-311930-
/O.CON.KFFC.SV.W.0070.000000T0000Z-250331T1930Z/
Wilkinson GA-Laurens GA-Dodge GA-Pulaski GA-Bleckley GA-
Washington GA-Johnson GA-
314 PM EDT Mon Mar 31 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN WILKINSON...LAURENS...NORTHWESTERN DODGE...CENTRAL
PULASKI...BLECKLEY...SOUTHERN WASHINGTON AND JOHNSON COUNTIES...
At 314 PM EDT, severe thunderstorms were located along a line
extending from near Oconee to near Tuckers Crossroad to near
Plainfield, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dubois, Tennille, Cochran, Spann, Dudley, Oconee, Plainfield, Empire,
Dublin, Toomsboro, Mobley Crossing, Roddy, Nicklesville, Montrose,
Baileys Park, Rowland, Minter, Pringle, Lovett, and Harlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3229 8286 3225 8351 3257 8326 3258 8323
3260 8324 3268 8317 3292 8308 3301 8261
3268 8253
TIME...MOT...LOC 1914Z 264DEG 45KT 3285 8291 3266 8286 3233 8311
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$060
WWUS52 KFFC 311916
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Mon Mar 31 2025
GAC023-235-319-311926-
/O.CAN.KFFC.SV.W.0070.000000T0000Z-250331T1930Z/
Wilkinson GA-Pulaski GA-Bleckley GA-
316 PM EDT Mon Mar 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILKINSON...CENTRAL
PULASKI AND BLECKLEY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and east central Georgia.
&&
LAT...LON 3266 8255 3229 8286 3227 8322 3228 8322
3260 8299 3295 8289 3300 8261 3269 8253
TIME...MOT...LOC 1916Z 261DEG 39KT 3284 8284 3261 8287 3231 8309
$$
GAC091-167-175-303-311930-
/O.CON.KFFC.SV.W.0070.000000T0000Z-250331T1930Z/
Laurens GA-Dodge GA-Washington GA-Johnson GA-
316 PM EDT Mon Mar 31 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR LAURENS...NORTH CENTRAL DODGE...SOUTHEASTERN WASHINGTON AND
JOHNSON COUNTIES...
At 316 PM EDT, severe thunderstorms were located along a line
extending from 6 miles east of Oconee to near Brewton to Plainfield,
moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tennille, Spann, Donovan, Plainfield, Dublin, Tuckers Crossroad, East
Dublin, Minter, Pringle, Lovett, Rentz, Harlow, Harrison, Cadwell,
New Home, Dexter, Brewton, Wrightsville, Riddleville, and Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3266 8255 3229 8286 3227 8322 3228 8322
3260 8299 3295 8289 3300 8261 3269 8253
TIME...MOT...LOC 1916Z 261DEG 39KT 3284 8284 3261 8287 3231 8309
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 1:54 PM EDT, 52 minutes earlier.
Area forecast discussion, Mar 31, 1:54 PM EDT, 52 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 154 PM EDT Mon Mar 31 2025 ...New 18Z Aviation Discussion... .UPDATE... Issued at 1048 AM EDT Mon Mar 31 2025 The forecast remains mostly on track, with a line of strong thunderstorms starting to move into portions of NW Georgia this morning. This line will continue to push across the remainder of north and central GA through the remainder of the morning and afternoon hours, with the primary threat of damaging straight-line wind gusts, and a secondary threat for brief tornadoes. With the line going slightly slower than originally anticipated, there may be enough sunlight and mixing to maximize instability ahead of the line across areas of central Georgia later on the this afternoon, locally increasing the severe threat. Regardless, Severe Thunderstorm watches will likely be needed for the entire area today. The most likely timing for severe weather across NW GA is now through 1PM, with Noon-3PM for the I-85 corridor and Atlanta metro, and 2PM-6PM for areas of central GA including Columbus, Macon, and portions of I-75 and I-16. We will still have to watch out for additional storms popping up behind this initial line of storms across north Georgia, as severe ingredients will still be in place when a front pushes through late this afternoon into early evening. && .SHORT TERM... (Today through Tuesday) Issued at 415 AM EDT Mon Mar 31 2025 500 mb RAP analysis overlaid on mid-level water vapor satellite imagery shows a shortwave lifting northeast across the OH River Valley. An associated cold front currently stretches from the Great Lakes region through the MS River Valley into the ArkLaTex region. A northeast-to-southwest oriented QLCS has developed ahead the cold front and is marching eastward. It is currently just west of the Appalachians, across east-central TN, far northern AL, and northern MS. SPC mesoanalysis depicts mid-level lapse rates of 7-8 C/km across north GA, metro Atlanta, and west GA, as well as CAPE values of 500-1000 J/kg and little to no CIN... evidence of the warm, moist (dew points are in the 60s) and unstable environment in place ahead of the QLCS. As of the issuance of the morning forecast package, the QLCS could arrive across far north GA as early as 11z to 13z (7 AM to 9 AM). The timing for metro Atlanta is between 14z (10 AM) and 20z (4 PM), and for central GA, between 17z (1 PM) and 22z (6 PM). Along and ahead of the QLCS later this morning and through the afternoon, HREF mean MUCAPE is 1000-2000 J/kg and surface to 500 mb bulk shear is 30-40 kts. Like what has been occurring thus far with this system, expect that damaging straight-line winds will be likely. The QLCS has exhibited a LEWP (line echo wave pattern) upstream this morning, and SCP (Supercell Composite Parameter) values per the latest HRRR run suggest an overlap in key supercell ingredients across north and central Georgia. The latest HRRR and the 00z runs of other CAMs also depict 0-1 km bulk shear of 30-40 kts. All that to say that the potential for line-embedded brief tornadoes has increased. Regarding the SPC Convective Outlooks for today, the arrival of the QLCS in far northwest/far north-central GA prior to 7 AM is covered by an Enhanced Risk (level 3 out of 5) to Slight Risk (level 2 out of 5). For the remainder of the morning through the afternoon, SPC has virtually the entire CWA in an Enhanced Risk or Slight Risk, as the QLCS pushes southeastward and is reinvigorated by daytime heating. As mentioned above, the severe weather threat today is driven primarily by straight-line winds with a secondary threat for brief tornadoes. The potential for hail is relatively low, as QLCSs are not typically hail producers. An important consideration/caveat -- isolated to scattered drizzle/showers are developing ahead of the QLCS across portions of AL and GA at the time of this writing. This activity could stabilize the environment somewhat before the QLCS arrives, so a slight weakening trend could occur as the system moves into GA. That said, expect that enough destabilization will occur with insolation that the QLCS will reintensify later this morning and afternoon as it treks eastward. Another important consideration/caveat -- the CAMs depict a broken line of showers and storms developing behind the QLCS later this afternoon and early evening as the actual front moves through from northwest to southeast. A few strong (possibly severe) storms will be possible as ample instability and shear parameters look to still be in place at that time. While some of the storms today will be heavy rainfall producers, the forward motion of the QLCS should preclude flash flooding. That said, localized nuisance/low-impact flooding will be possible with any storms that are especially strong and occur over areas with poor drainage. The active weather will exit the southeastern portion of the CWA tonight. Cooler, drier air will move into north GA in its wake -- overnight/early Tuesday morning lows will be in 40s, with upper 30s possible in the mountains. Lows in the 50s are expected across central GA. A dry, sunny Tuesday is in store with spring-like afternoon highs in the 70s and 80s. Martin && .LONG TERM... (Tuesday night through Sunday) Issued at 415 AM EDT Mon Mar 31 2025 The heat will be the main story of the long term outlook. Near surface high pressure builds back in over the Southeast coast and upper level southwest flow dominates the central CONUS. A little tastE of the summer-time doom ridge. Highs each day start off above average for this time of year and only climb through the end of the week (upper 80s and maybe even breaking 90). All climate sites have records of 88 to 91 degrees through the 6th. Not only will it be warm to hot, southwest flow and moisture transport mean it could also be sticky (a little taste of summer). PWATS Wednesday onward hold at or above 1", so now is the time to make sure you have a way to stay cool. While the main jet support will be further north, low end PoPs remain across north GA from Wednesday through the close of the long term outlook. Any shortwave which rides the upper level flow and clips our area could initiate thunderstorms, even in spite of the sfc high. The combination of moisture and heat, as well as bulk shear around 30 kts, suggests that an isolated storm could become strong. This, of course, is highly dependent on storms being able to form in the first place. Our next chance for more widespread rain and a little bit of a cool off is Sunday at the earliest. It all depends on when the ridge breaks down. SM && .AVIATION... (18Z TAFS) Issued at 145 PM EDT Mon Mar 31 2025 A line of SHRA and TSRA with MVFR to IFR conditions and winds VRBG35KT will continue to push east across the area through the afternoon and early evening. Conditions temporarily improving to VFR on the backside of the line of SHRA/TSRA, before potential MVFR CIGs (020-030) return with a frontal passage around 00-06Z. Outside of SHRA/TSRA, winds will be W/NW around 10kts, turning NW/N overnight behind the frontal passage. Generally, VFR conditions expected with 5-10 kt NW winds after 09Z across the area. //ATL Confidence...18Z Update... Medium confidence on timing and impacts of line of TSRA and improvement after. Low confidence on MVFR CIGs with evening- overnight frontal passage. Culver && .PRELIMINARY POINT TEMPS/POPS... Athens 75 48 77 54 / 100 20 0 10 Atlanta 74 48 77 59 / 100 20 0 10 Blairsville 69 39 73 49 / 100 10 0 10 Cartersville 74 42 75 55 / 100 10 0 10 Columbus 77 51 81 61 / 90 10 0 0 Gainesville 73 47 74 55 / 100 10 0 10 Macon 79 51 80 60 / 90 20 0 10 Rome 74 42 76 54 / 100 0 0 10 Peachtree City 74 45 78 57 / 100 20 0 10 Vidalia 83 60 84 63 / 80 50 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Culver LONG TERM....SM AVIATION...Culver
Hazardous weather outlook, Mar 31, 10:48 AM EDT, 3 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1048 AM EDT Mon Mar 31 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1048 AM EDT Mon Mar 31 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... An ongoing line of storms will move across the forecast area through the afternoon and will be capable of damaging wind gusts, hail, and isolated tornadoes. Thunderstorms may redevelop behind the line late in the afternoon to early evening, posing a second threat for severe weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Storms will be possible across parts of north and central Georgia from Wednesday through Friday. Temperatures Wednesday onward will be well above normal with highs reach near record levels. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested this morning through Monday evening. Spotters are encouraged to report or relay severe weather reports to the National Weather Service.
In the hours before
Local storm report, Mar 31, 2:28 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
228 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM Tstm Wnd Dmg 4 NNW Lowell 33.52N 85.08W
03/31/2025 Carroll GA Emergency Mngr
Several trees down on mobile homes along
Memory Springs Drive.
&&Local storm report, Mar 31, 2:30 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
230 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM Tstm Wnd Dmg 3 NNE Blackjack Mountai 33.47N 85.25W
03/31/2025 Carroll GA Emergency Mngr
Tree down at the intersection of Highway 5
and Reavesville Road.
&&Local storm report, Mar 31, 2:32 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
232 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM Tstm Wnd Dmg 2 WNW Tyus 33.48N 85.24W
03/31/2025 Carroll GA Emergency Mngr
Tree down at the intersection of Highway 5
and Old Columbus Road.
&&Local storm report, Mar 31, 2:34 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
234 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM Tstm Wnd Dmg 3 N Blackjack Mountain 33.47N 85.27W
03/31/2025 Carroll GA Emergency Mngr
Tree down at the intersection of Highway 5
and Daniel Road.
&&Local storm report, Mar 31, 2:38 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
238 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM Tstm Wnd Dmg 3 E Lowell 33.47N 84.99W
03/31/2025 Carroll GA Emergency Mngr
Tree down at the intersection of Highway 5
and Ephesus Church Road.
&&Local storm report, Mar 31, 2:44 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
244 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM Tstm Wnd Dmg 2 NW Magnet 33.59N 84.04W
03/31/2025 Rockdale GA Emergency Mngr
Tree down across Troupe Smith Road SE.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 5:43 AM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Mar 31, 6:18 AM EDT | Special Weather Statement | FFC | Whitfield | 27 min |
| Mar 31, 9:14 AM EDT | Special Weather Statement | FFC | Dade | 46 min |
| Mar 31, 9:58 AM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Mar 31, 10:55 AM EDT | Special Weather Statement | FFC | Catoosa, Floyd, Gordon, Murray, Whitfield | 50 min |
| Mar 31, 11:44 AM EDT | Special Weather Statement | FFC | Bartow, Gilmer, Gordon, Murray | 46 min |
| Mar 31, 11:49 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 26 min |
| Mar 31, 12:03 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 42 min |
| Mar 31, 12:09 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot | 51 min |
| Mar 31, 12:11 PM EDT | Special Weather Statement | FFC | Coweta, Troup | 34 min |
| Mar 31, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Heard, Meriwether, Troup | 47 min |
| Mar 31, 12:18 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Mar 31, 12:27 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Douglas, Fulton, Pickens | 33 min |
| Mar 31, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton | 42 min |
| Mar 31, 12:35 PM EDT | Tornado Warning | FFC | Clayton, Coweta, Fayette | 25 min |
| Mar 31, 12:38 PM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 37 min |
| Mar 31, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Upson | 46 min |
| Mar 31, 12:45 PM EDT | Tornado Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Henry, Rockdale | 7 min |
| Mar 31, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Newton, Rockdale and 1 more | 41 min |
| Mar 31, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 41 min |
| Mar 31, 1:01 PM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 29 min |
| Mar 31, 1:14 PM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 10 min |
| Mar 31, 1:20 PM EDT | Special Weather Statement | FFC | Crawford, Jasper, Lamar, Monroe | 25 min |
| Mar 31, 1:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clarke, DeKalb, Greene, Henry, Jasper and 8 more | 52 min |
| Mar 31, 1:29 PM EDT | Special Weather Statement | FFC | Marion, Schley, Taylor, Webster | 31 min |
| Mar 31, 1:41 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 34 min |
| Mar 31, 1:46 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe, Peach | 29 min |
| Mar 31, 2:00 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Mar 31, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Houston, Jones, Peach and 2 more | 40 min |
| Mar 31, 2:09 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jones, Morgan, Putnam and 3 more | 51 min |
| Mar 31, 2:15 PM EDT | Tornado Warning | FFC | Bibb, Houston, Peach, Twiggs | 30 min |
| Mar 31, 2:18 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 27 min |
| Mar 31, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 44 min |
| Mar 31, 2:40 PM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 13 min |
| Mar 31, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 28 min |
| Mar 31, 2:48 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Dooly, Pulaski, Wilcox | 27 min |
| Mar 31, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Laurens, Pulaski, Wilcox | 40 min |
| Mar 31, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 49 min |
| Mar 31, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Treutlen, Wheeler and 1 more | 51 min |
| Mar 31, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 51 min |
| Mar 31, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.